MathSciNet Relay Station
MathSciNet bibliographic data
MR740197 (86d:43001) 43A05 (03C80 28C10)
Lyons, Russell Erratum: "Measure-theoretic quantifiers and Haar measure'' [Proc. Amer. Math. Soc. 86 (1982) no. 1, 67–70; MR0663868 (83i:43001)]. Proc. Amer. Math. Soc. 91 (1984), no. 2, 329–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement